# SDR SWIA202506240023

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,372 hours, 12,931 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED LOSS OF PRESSURIZATION TWICE. BLEED 2 FAIL CAUTION IN FLIGHT OCCURRED TWICE. BOTH AT FL220. RAN QRH FOR BOTH OCCURRENCES. CAUTIONS AND ADVISORIES PRESENT USING EVENT WERE: ICE CONDITION, PACK 1 OFF, BLEED 2 FAIL.  (FLIGHT 5746 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
